# SDR ABXA060109

- Difficulty date: March 9, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 45,436 hours, 39,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 54138
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERIOR EMERGENCY LIGHT ABOVE DOOR IS INOP.  T/S AND FOUND M735 PWR SUPPLY CHARGER INOP SWAPPED M735 AND M736, NOW CHECK OK M736 SPARE INOP.  PRIMARY PWR SUPPLY CHARGER M735, OPS CHECK GOOD.  DEFERRED DI NR 48990 DEFERRED PER GMM 01-07-04 FOR MAINT TRACKING MBCB.  PLACARD INSTALLED CODE 10 CLEAR DI 48990.  REPLACED SPARE EMERGENCY LIGHT PWR SUPPLY CHARGER  IAW AMM 33-51-03-2 EMERGENCY LIGHT TEST GOOD IAW AMM 33-51-00-5.
